Alert archive / Georgia / Special Weather Statements in 2022

Special Weather Statement, NWS Atlanta, GA

August 10, 2022Stewart County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 10, 2022, 4:12 PM EDT for Stewart County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2022, 4:12 PM EDT (20:12 UTC)
Expired
Aug 10, 2022, 4:45 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Stewart County, GA

The radar

The Ft Rucker radar (KEOX), 88 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
744 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

195 
WWUS82 KFFC 102012
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Wed Aug 10 2022
 
GAZ102-102045-
Stewart GA-
412 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of northwestern Stewart
County through 445 PM EDT...

At 412 PM EDT, a strong thunderstorm was near Omaha, or 10 miles
northwest of Lumpkin, moving north at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent 
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Locations impacted include...
Lumpkin, Omaha and Providence Canyon State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3203 8506 3208 8505 3209 8504 3213 8506
      3218 8501 3220 8496 3221 8497 3221 8498
      3222 8498 3222 8493 3223 8492 3223 8484
      3201 8481 3199 8504
TIME...MOT...LOC 2012Z 169DEG 21KT 3211 8496 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 10, 3:56 PM EDT, 16 minutes earlier.

Area forecast discussion, Aug 10, 3:56 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
356 PM EDT Wed Aug 10 2022

.SHORT TERM /Rest of today through Thursday Night/...

While previous convection that allowed for persistent heavy rain
in parts of north Georgia has mostly diminished and moved
northward into the TN Valley and other parts of the Appalachians,
other areas have been triggered near the Atlanta and Athens area,
along with another surge pushing into the southern CWA. Guidance
indicates that late this evening we could have a wave of moisture
push in from the south as well that could focus a cluster or quasi
line of showers and storms. So far some storms have been strong
with gusty winds and some hail though some isolated severe with
damaging winds could occur later as well especially if outflow
interaction can aid updrafts.

Otherwise overnight we could again get a low level stratus deck or
patchy fog given this environment/setup, then Thursday will be
possibly a similar story to today and previous days with the
regime staying in the high PWATs and decent SBCAPE near 2500 J/kg.
Have likely pops across much of the area and should have some
strong storms with possible isolated severe and similar threats
to today.

Max temps Thursday look to be a few degrees below climo norms
given the moist airmass and precip potential.

Finally, there is a change coming to this summertime soup airmass.
Late Thursday into Friday a piece of upper trough energy pushes
south across the Ohio/TN Valleys and a translated sfc front will
approach with drier air behind it. This could increase some pops
for the Thursday night period. See long term discussion below for
more details.

Baker

&&

.LONG TERM /Friday through Wednesday/...

Amplification of upper ridging to our west and a deepening trough
over the Eastern CONUS will force a frontal boundary through much of
the state late Thursday into Friday. The boundary will likely stall
across South GA in the vicinity of the GA/FL border. Thus PoPs will
remain higher across this area both Friday and Saturday afternoon.
Model guidance is still in fairly good agreement with bringing in
some drier air behind the front which looks to hang around for much
of the weekend. This will result in lower rain and thunderstorm
chances and comfortable temperatures. High temperatures will
generally be in the 80s through Sunday. Dewpoints are forecast to be
in the low to mid 60s especially across north and central GA.

Looking ahead to next week, long term guidance hints at several
waves rotating through the base of the upper trough across the
eastern CONUS resulting in the return of showers and storms each
day. High temperatures will generally be in the upper 80s to lower
90s.

07

&&

.AVIATION...
18Z Update...

TSRA coverage near most of the sites initially, then another wave
or seabreeze initiated cluster of storms could increase coverage
from the south and make it to the northern sites perhaps near 23/00z
or later. Otherwise could have cu near 3 kft or alto coverage this
afternoon into tonight and another possible IFR cig deck in the
morning (have BKN006 at sites). Thursday should have another
period of SHRA/TSRA with greatest chance in afternoon so have
prob30 for TSRA groups from 18-00z. Winds mainly SW to west 7 kts
or less through period with VRB gusts possible with any storms.

//ATL Confidence...12Z Update...

Medium on overall TSRA timing/coverage and morning lower cig
potential.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  87  70  86 /  30  60  50  40
Atlanta         70  87  70  87 /  40  70  60  40
Blairsville     65  81  63  82 /  40  70  60  20
Cartersville    69  86  68  86 /  40  70  60  20
Columbus        71  89  71  88 /  40  70  60  70
Gainesville     70  85  69  86 /  30  60  50  30
Macon           71  88  71  88 /  30  70  60  70
Rome            70  87  70  89 /  40  70  60  10
Peachtree City  69  87  69  88 /  50  70  60  40
Vidalia         73  91  72  87 /  20  60  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....07
AVIATION...Baker
Hazardous weather outlook, Aug 10, 10:46 AM EDT, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1046 AM EDT Wed Aug 10 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1046 AM EDT Wed Aug 10 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Some ongoing morning showers and thunderstorms that have been
training across portions of north Georgia have resulted in several
Flash Flood Warnings being issued. Some rainfall amounts near 3
inches have possibly fallen in northwest Georgia with an
additional 1 to 2 inches possible as well.

Otherwise scattered showers and thunderstorms are expected
to develop through the afternoon and evening across north and
central Georgia. Some storms could become strong and a few
isolated severe storms cannot be ruled out with the main threats
of strong to damaging winds, frequent lightning, and locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous thunderstorms in the afternoons and
evenings are expected each day through Thursday. As usual during
the summer, any storm will have the potential to become strong to
severe and be capable of producing gusty winds, frequent
lightning, and locally heavy rainfall.

Thunderstorm chances look to be confined mainly to central Georgia
and portions of north Georgia for Friday and then mainly far
south central Georgia for the weekend.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Aug 10, 3:30 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Wed Aug 10 2022

GAZ102-103-102000-
Stewart GA-Webster GA-
330 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of eastern Stewart and
Webster Counties through 400 PM EDT...

At 330 PM EDT, a strong thunderstorm was over Weston, or 9 miles
southwest of Preston, moving north at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Preston, Richland, Weston, Seminole, Troutman, Kimbrough, Brooklyn,
Centerpoint and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3192 8467 3193 8468 3192 8469 3192 8472
      3218 8482 3222 8460 3219 8459 3219 8457
      3218 8456 3217 8454 3216 8455 3215 8453
      3214 8453 3213 8450 3192 8449
TIME...MOT...LOC 1930Z 169DEG 21KT 3195 8461

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 10, 3:31 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Wed Aug 10 2022

GAZ045-046-055-057-102000-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
331 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of west central
Rockdale, southwestern DeKalb, northwestern Henry and northeastern
Clayton Counties through 400 PM EDT...

At 331 PM EDT, a strong thunderstorm was over Ellenwood, or 7 miles
northeast of Jonesboro, moving northeast at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Decatur, Stockbridge, Forest Park, Clarkston, Morrow, Avondale
Estates, Lake City, Belvedere Park, Candler-Mcafee, Lake Spivey, Rex,
Belmont, Richardson Park, Ellenwood, Arabia Mountain, Scottdale,
Hidden Valley Park, Fort Gillem, Panola Mountain State Park and
Panthersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3365 8439 3365 8435 3370 8435 3381 8425
      3364 8405 3349 8428 3362 8442
TIME...MOT...LOC 1931Z 229DEG 18KT 3361 8429

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 10, 3:42 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Wed Aug 10 2022

GAZ105-102015-
Dooly GA-
342 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of eastern Dooly County
through 415 PM EDT...

At 342 PM EDT, a strong thunderstorm was over Richwood, or over
Vienna, moving north at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Vienna, Pinehurst, Richwood and Tippettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3203 8389 3226 8385 3219 8361 3208 8361
      3203 8365
TIME...MOT...LOC 1942Z 198DEG 8KT 3206 8377

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 10, 4:09 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
409 PM EDT Wed Aug 10 2022

GAZ033-045-102045-
North Fulton GA-DeKalb GA-
409 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of northwestern DeKalb
and central Fulton Counties through 445 PM EDT...

At 409 PM EDT, a strong thunderstorm was over Atlantic Station, or
near Atlanta, moving northeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Decatur, Sandy Springs, Roswell, Dunwoody, Chamblee,
Doraville, Clarkston, Stone Mountain, Avondale Estates, Pine Lake,
Tucker, Belvedere Park, North Decatur, North Atlanta, North Druid
Hills, Midtown, Grant Park-Zoo Atlanta, Druid Hills and
Candler-Mcafee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3383 8446 3385 8446 3388 8444 3390 8444
      3404 8426 3400 8423 3399 8426 3397 8426
      3396 8428 3392 8426 3387 8420 3385 8416
      3381 8411 3369 8440 3381 8450
TIME...MOT...LOC 2009Z 235DEG 14KT 3381 8439

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 10, 4:11 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
411 PM EDT Wed Aug 10 2022

GAZ042-043-102045-
Douglas GA-Carroll GA-
411 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of southeastern Carroll
and western Douglas Counties through 445 PM EDT...

At 411 PM EDT, a strong thunderstorm was near Seaton Lake, or near
Carrollton, moving northeast at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Carrollton, Villa Rica, Winston, Lake Val-Do-Mar, Treasure Lake,
Hannah, Bill Arp, Seaton Lake and Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3377 8487 3377 8485 3363 8474 3363 8475
      3362 8476 3351 8497 3362 8505
TIME...MOT...LOC 2011Z 237DEG 10KT 3359 8497

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 10, 4:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Wed Aug 10 2022

GAZ102-102045-
Stewart GA-
412 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of northwestern Stewart
County through 445 PM EDT...

At 412 PM EDT, a strong thunderstorm was near Omaha, or 10 miles
northwest of Lumpkin, moving north at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lumpkin, Omaha and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3203 8506 3208 8505 3209 8504 3213 8506
      3218 8501 3220 8496 3221 8497 3221 8498
      3222 8498 3222 8493 3223 8492 3223 8484
      3201 8481 3199 8504
TIME...MOT...LOC 2012Z 169DEG 21KT 3211 8496

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:00 PM EDTSpecial Weather StatementFFCFulton30 min
Aug 9, 8:09 PM EDTSpecial Weather StatementFFCMarion36 min
Aug 9, 8:16 PM EDTSpecial Weather StatementFFCHaralson29 min
Aug 9, 8:17 PM EDTSpecial Weather StatementFFCTroup28 min
Aug 9, 8:29 PM EDTSpecial Weather StatementFFCBleckley31 min
Aug 9, 8:39 PM EDTSpecial Weather StatementFFCTalbot36 min
Aug 9, 9:02 PM EDTSpecial Weather StatementFFCTalbot28 min
Aug 9, 9:04 PM EDTSpecial Weather StatementFFCPolk26 min
Aug 9, 9:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Aug 9, 9:27 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 9, 9:29 PM EDTSpecial Weather StatementFFCMeriwether31 min
Aug 9, 9:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 9, 9:42 PM EDTSpecial Weather StatementFFCPike33 min
Aug 9, 9:59 PM EDTSpecial Weather StatementFFCPaulding31 min
Aug 9, 10:01 PM EDTSpecial Weather StatementFFCJefferson29 min
Aug 9, 10:02 PM EDTSpecial Weather StatementFFCPike28 min
Aug 9, 10:14 PM EDTSpecial Weather StatementFFCHancock31 min
Aug 9, 10:29 PM EDTSpecial Weather StatementFFCBartow31 min
Aug 9, 10:30 PM EDTSpecial Weather StatementFFCSpalding30 min
Aug 9, 10:58 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry32 min
Aug 9, 11:07 PM EDTRiver Flood WarningFFCForsyth3 hr
Aug 10, 8:14 AM EDTSpecial Weather StatementFFCGordon31 min
Aug 10, 8:19 AM EDTSpecial Weather StatementFFCWalker26 min
Aug 10, 9:41 AM EDTFlash Flood WarningFFCGordon, Murray, Whitfield3 hr
Aug 10, 10:22 AM EDTFlash Flood WarningFFCWalker, Whitfield6 hr
Aug 10, 11:21 AM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Aug 10, 2:37 PM EDTSpecial Weather StatementFFCFayette23 min
Aug 10, 2:40 PM EDTSpecial Weather StatementFFCDouglas35 min
Aug 10, 2:43 PM EDTSpecial Weather StatementFFCBarrow, Jackson32 min
Aug 10, 2:50 PM EDTSpecial Weather StatementFFCClayton25 min
Aug 10, 3:06 PM EDTSpecial Weather StatementFFCClayton24 min
Aug 10, 3:16 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 10, 3:30 PM EDTSpecial Weather StatementFFCWebster30 min
Aug 10, 3:31 PM EDTSpecial Weather StatementFFCDeKalb29 min
Aug 10, 3:42 PM EDTSpecial Weather StatementFFCDooly33 min
Aug 10, 4:09 PM EDTSpecial Weather StatementFFCDeKalb, Fulton36 min
Aug 10, 4:11 PM EDTSpecial Weather StatementFFCDouglas34 min
Aug 10, 4:38 PM EDTSpecial Weather StatementFFCDooly37 min
Aug 10, 4:39 PM EDTSpecial Weather StatementFFCChattahoochee36 min
Aug 10, 4:50 PM EDTSpecial Weather StatementFFCSumter25 min
Aug 10, 5:10 PM EDTSpecial Weather StatementFFCMarion35 min
Aug 10, 5:15 PM EDTSpecial Weather StatementFFCDooly30 min
Aug 10, 5:27 PM EDTSpecial Weather StatementFFCUpson33 min
Aug 10, 5:37 PM EDTSpecial Weather StatementFFCWheeler38 min
Aug 10, 5:39 PM EDTSpecial Weather StatementFFCDooly36 min
Aug 10, 5:44 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens31 min
Aug 10, 5:52 PM EDTSpecial Weather StatementFFCLamar, Monroe23 min
Aug 10, 5:54 PM EDTSpecial Weather StatementFFCTalbot36 min
Aug 10, 5:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge31 min
Aug 10, 6:09 PM EDTSpecial Weather StatementFFCTaylor36 min
Aug 10, 6:20 PM EDTSpecial Weather StatementFFCLaurens25 min
Aug 10, 6:32 PM EDTSpecial Weather StatementFFCWebster28 min
Aug 10, 6:34 PM EDTSpecial Weather StatementFFCTreutlen26 min
Aug 10, 6:36 PM EDTSpecial Weather StatementFFCCoweta24 min
Aug 10, 6:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Aug 10, 6:52 PM EDTSpecial Weather StatementFFCEmanuel23 min
Aug 10, 6:53 PM EDTSpecial Weather StatementFFCJefferson37 min
Aug 10, 7:13 PM EDTSpecial Weather StatementFFCJohnson32 min
Aug 10, 7:50 PM EDTSpecial Weather StatementFFCWashington25 min
Aug 10, 7:51 PM EDTSpecial Weather StatementFFCGlascock24 min

Nearby

Special Weather Statements in Georgia, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.